# SDR CALA9900550

- Difficulty date: May 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 37
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT FUSELAGE SKIN DENTED AT STA 37 AND LONGERON 17.  THE DENTED AREA WAS CUT OUT AND A DOUBLER REPAIR WAS INSTALLED IAW SRM 53-04-00, FIGURE 38, PAGE 218J, 51-10-3, AND 51-30-2.
